# SDR HALA2019021200056

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 26,728 hours, 62,766 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Vane
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ATB /  FCF FAILED = ACFT ROLLS RIGHT AT FLAP 40. ADJUSTED R/H MID FLAP FIX VANE PER AMM24-20-02.
